Nonlinear waves in integrable and nonintegrable systems' by Jianke Yang (SIAM, Philadelphia, 2010) [book review].
Published inBulletin of London Mathematical Society
Pages188 - 190
CitationKHUSNUTDINOVA, K.R., 2015. Nonlinear waves in integrable and nonintegrable systems' by Jianke Yang (SIAM, Philadelphia, 2010) [book review]. Bulletin of London Mathematical Society, 47 (1), pp. 188 - 190.
Publisher© London Mathematical Society
VersionAM (Accepted Manuscript)
Publisher statementThis work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/
NotesThis is the accepted version of a book review that was subsequently published in the Bulletin of the London Mathematical Society [© London Mathematical Society]. The definitive version is available at: http://dx.doi.org/10.1112/blms/bdu100.